Applied Mathematics

Vol.3 No.4(2012), Paper ID 18882, 5 pages



A Generalized Symbolic Thomas Algorithm


Moawwad El-Mikkawy


Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt


Copyright © 2012 Moawwad El-Mikkawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. El-Mikkawy, "A Generalized Symbolic Thomas Algorithm," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 342-345. doi: 10.4236/am.2012.34052.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.